You are invited to blog on Bell Ladies, a blog for women who share a love for literature, music, cooking, health & fitness, and anything pretty. Share your good news, store & sales, creativity, and feelings. If you'd like to blog with us, send an E-mail to firstname.lastname@example.org . Include your full name and how you found our blog. We are excited to blog with you!
Vitamins. Any thoughts?
Nature Made Multi for Her with Iron & Calcium
250 mg Magnesium
100 mg B-6
500 mg Calcium
Here are my medications:
Kirkland Aller-tec for allergies 10 mg
Sertraline generic for Zoloft for depression 50 mg
Of course, I am adding lots of vegetables including tomatoes, spinach and now kale into my diet to get the nutrients from natural sources. But I really want the benefits of taking these vitamins but they make me so nauseous. I have tried full glass of water, eating them with a meal, eating them at night right before bed, etc. etc. I want some real answers. Why do vitamins upset my stomach? What is in them that causes the nausea? Are our bodies just not able to handle all those vitamins and minerals at once? Any thoughts?